# SDR DXTA2024050311660

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 15,667 hours, 11,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE CATCH WILL NOT RELEASE FROM INSIDE HANDLE, AND RED HANDLE SPINS FREE ON THE STEM.  ADJUSTED THE BELLCRANK AND THE HANDLE ENOUGH TO SECURE THE HANDLE FIRMLY.  SECURED BELLCRANK ENOUGH TO ALLOW FREEDOM TO SWIVEL.  OPS CHECK GOOD.  RESECURED DOOR PANEL.  INFORMED MCC.  NO FURTHER MAINTENANCE ACTION REQUIRED.
